# SDR ASAA0380270

- Difficulty date: March 17, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061267
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, RT CABIN FLOOR MEMBRANE IS CORRODED BETWEEN FS 1193 AND 1211.  INSTALLED DOUBLER PER SRM 53-01, 51-30-3, AND 51-10-3.  (M)
